PolyU IR
 

PolyU Institutional Repository >
Electrical Engineering >
EE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/874

Title: Refinement computations of electromagnetic fields using FE and meshless methods
Authors: Ho, Siu-lau
Yang, Shiyou
Wong, Ho-ching Chris
Lo, Edward
Ni, Guangzheng
Subjects: Bridge scales
Meshless method
Moving least squares approximation
Refinement computation
Issue Date: May-2005
Publisher: IEEE
Citation: IEEE transactions on magnetics, May 2005, v. 41, no. 5, p. 1456-1459.
Abstract: A refinement algorithm for electromagnetic field computations using a combination of finite element and meshless methods is introduced. Bridging scales are used to separate the finite element and meshless shape functions to make the refinement hierarchical and to uphold the mathematical properties such as consistency and linear independence for all the bases. To facilitate the application of the proposed algorithm, details about the node addition, requirements for the node distribution, and relationships between the finite element and meshless shape functions, as well as the determination of the stop criterion are also fully addressed. Primary numerical results are reported to demonstrate and validate the applicability and advantages of the proposed algorithm over traditional ones.
Rights: © 2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/874
ISSN: 00189464
Appears in Collections:EE Journal/Magazine Articles
IC Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
refinement-computations_05.pdf202.28 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback